教師資料查詢 | 類別: 期刊論文 | 教師: 楊定揮 Yang, Ting-hui (瀏覽個人網頁)

標題:Global Dynamics and Traveling Wave Solutions of Two Predators-One Prey Models
學年
學期
出版(發表)日期2015/06/01
作品名稱Global Dynamics and Traveling Wave Solutions of Two Predators-One Prey Models
作品名稱(其他語言)
著者Lin, Jian-Jhong; Wang, Weiming; Yang, Ting-Hui; Zhao, Caidi
單位淡江大學數學學系
出版者
著錄名稱、卷期、頁數Discrete and Continuous Dynamical Systems-Series B 20(4), pp.1135–1154
摘要In this work, we consider an ecological system of three species with two predators-one prey type without or with diffusion. For the system without diffusion, i.e. a system of three ODEs, we clarify global dynamics of all equilibria and find an exact condition to guarantee the existence and global asymptotic stability of the positive equilibrium. However, when the corresponding condition does not hold, the prey becomes extinct due to the over exploitation. On the other hand, for the system with diffusion, using the cross iteration method we find the minimum speed c∗. The existence of traveling wave front connecting the trivial solution and the coexistence state with some sufficient conditions is verified if the wave speed is large than c∗ and we also prove the nonexistence of such solutions if the wave speed is less than c∗. Finally, numerical simulations of system without or with diffusion are implemented and biological meanings are discussed.
關鍵字Two predators-one prey system;extinction;coexistence;global stability;traveling wave solutions;upper-lower solutions
語言英文(美國)
ISSN1531-3492
期刊性質國外
收錄於SCI;
產學合作
通訊作者楊定揮
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!